# SDR ASOA201100520

- Difficulty date: March 11, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT AT LBL 27 OTBB SIDE HAS MINOR CORROSION AROUND NUTPLATES FROM FS 621 TO FS 559+112.  REMOVED LBL 27.0 FLOOR SUPPORT CAP FROM FS 559+112 TO FS 621 IAW SRM 51-42-21.   LOCATED AND DRILLED FASTENER HOLES IN SERVICEABLE LBL27 FLOOR SUPPORT CAP IAW SRM 51-40-11.    C/W EC/TC REO 601R-53-61-3778 AND REO 601R-53-61-3778.  FOUND THE FLOOR SUPPORT FITTING AT FS 621 TO BE CORRODED AND REQUIRES REPLACEMENT.  REMOVED THE CORRODED FLOOR SUPPORT FOR REPLACEMENT IAW SRM 51-40-02 AND 51-42-21.  INSTALLED SERVICEABLE FLOOR RAIL FITTING AT FS621 LBL27.00 IAW REO 601R-53-61-3778.
